# SDR DALA2016090706442

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 70,775 hours, 52,926 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE WOULD NOT RELEASE WITH INTERIOR HANDLE OPERATION IAW AMDS 5350-01077-0101, STEP 11A.  CORRECTED ON NON-ROUTINE.  CHECKS PASSED IAW AMDS 5350-01077-0101.  PULL CHECK WITH-IN LIMITS AT 33LBS.
